# SDR ASOA20120325026

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 28,681 hours, 21,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION THE LT SIDE EMERGENCY EXIT ROW UPPER SIGN WAS FOUND INOPERATIVE.   MX R & R THE NR 4 INVERTER IAW AMM 33-50-01 WITH OPS CHECK SUCCESSFUL.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
